Hosted by:

24 – 26 October 2018 | Jakarta International Expo, Indonesia

Summit Programme

SUMMIT OPENING CEREMONY
Day 1 – 24 October 2018
 (Wednesday) 
9.00am Conference Registration & Morning Coffee
Arrival of VIP / Guest of Honour
H.E.  Rudiantara, Minister of Communications and Information Technology, Republic of Indonesia
9.40am
(10min)
Welcome Remarks from Organiser
Ben Wong, Managing Director, PT Pamerindo Indonesia
9.50am
(10min)
Welcome Address by MASTEL
Ir Kristiono, Chairman,  Masyarakat Telematika Indonesia (MASTEL)
10.00am
(10min)
Keynote Speech
Dr Ir. Mohammad Rudy Salahuddin MEM, Deputy for Creative Economy, Entrepreneurship and Competitiveness of SME and Cooperatives, Coordinating Ministry of Economic Affairs  
10.10am
(10min)
Keynote and Opening Speech by Guest of Honour
H.E. Rudiantara,  Minister of Communications and Information Technology, Republic of Indonesia
10.20am
10.30am
1. Opening Ceremony by GOH
2. OC Coffee Break and VIP/GOH Exhibition Tour
MORNING PLENARY
DIGITAL ECONOMY / INFRASTRUCTURE / BROADCASTING
10.55am Opening by Plenary Chairman / Emcee
Senior Representative, MASTEL
11.00am
(20min)
Session 1: Digital Infrastructure 
A robust digital infrastructure is key to broad-based inclusive participation in the digital economy. Together with hundreds of partners across dozens of countries, Facebook is working to help overcome the global internet connectivity challenges of accessibility, affordability and awareness – with the hope that one day; everyone will have high-quality internet access.
Tom C. Varghese, Public Policy Manager (Access and Connectivity) – APAC, Facebook
11.20am
(40min)
CXO Roundtable Discussion
Session 2: The Age of Digitalisation – How to Win this Game?
Industries today are undergoing a major transformational shift and change in the age of digital disruption. It is imperative of enterprises to be able to harness insights and make sound business sense from new technologies, innovative capabilities to drive new value and ROI for the organisation. The continuing digital business evolution is aimed at bridging both physical and digital worlds seamlessly. In this session, the chief experts will discuss and share insights on how they are spearheading their organisation through this transformational journey.
Panellists:
– Kristiono Setyadi, CTO, The Jakarta Post Digital
– Sajid Rahman, Chief Executive Officer, Telenor Health
– Edwin Sugianto, Chief Operating Officer, PT Asuransi AXA
– Juang Panjaitan, Chief Information Security, Telkomtelstra
– Dr. Guntur S. Siboro, Country Head – Indonesia, HOOQ

Moderator: Syed Kafeel Ahmed, Associate Partner – Advisory Services (Digital & Emerging Technologies), Ernst & Young

12.00pm
(15min)
Telco Keynote Session
Session 3: Digital Transformation to Accelerate Your Business in Industry 4.0
This session will talk about the impact of digital transformation in industry 4.0, and how will the telecommunication company help to accelerate this in all businesses, especially from XL Business Solutions.
Kirill Mankovski – Chief Enterprise & SME Officer, PT XL Axiata 
12.15pm
(20min)
Session 4: Cloud Going Mainstream: Emerging Opportunities and Challenges
Cloud continues to make transformational impact across industries and the ecosystem continues to grow with technology giants slugging it out in public cloud services market and vendors/developers increasingly developing cloud native software. This, however, has led to new challenges. This session will address why is Cloud critical to the future of the broadcast and media industry, what are the key considerations and how to adopt cloud and manage complexities.
Michele Lai Chin, Manager – Strategic Accounts APAC, Qvest Media 
12.30pm Lunch Break, Exhibition Viewing and Networking Session
1.30pm
(30min)
Joint Presentation by Havas Media, Samsung & InMobi
Session 5: The Evolution of Mobile Monetization
Industries are fast evolving in today’s digital landscape. App developers and brand marketer need a reliable monetisation solution to ride the digital trend wave. With Inmobi’s comprehensive monetisation platform for publishers to maximize apps revenue. Either through mediation platform or in-app advertising. Ad formats such as rich media, video and customizable native ads units creates monetization opportunities, striking the right balance between revenue and user experience. This session will feature about oem and apps developers experience and its challenges in monetising from the mobile space.
Panellists:
· Anwesh Bose, CEO, Havas Group Indonesia
· Elvira Jakub, Corporate Marketing Director, Samsung Electronics Indonesia
Moderator: Prashant Choudhary, Head of Sales, InMobi SEA
2.00pm
(40min)
Panel Discussion
Session 6: The Future of TV – What’s Next? Where Are We Heading?
In the era of personalisation and multi-touch point ecosystem, TV will be just one of the many screens available to the audience. As on-demand and on-the-go as over-the-top streaming of video content continues to grow in popularity this change in consumption patterns is a challenge to broadcasters which also leads to new business opportunities and growth.
Through this session, leaders will discuss the future challenges to monetising traditional TV, how television will need to go from strength to strength with the next generation viewership trends. We will also hear about their digital and technology initiatives, concerning how both operators and content owners are addressing the changing needs and wants of the consumer.
Panellists:
· Andrey Kolodyuk, Founder, DIVAN.TV
· Ario B. Widyatmiko, Chief Content Officer – IPTV/ OTT, Dens.TV
· David Burke, Managing Director, PT Visi Media Asia Tbk
· Adam Riley, Sales Director – South Asia & ANZ, Akamai Technologies
Moderator:  Virat Patel, Managing Director, Pioneer Consulting
2.40pm
(60min)
Panel Discussion:
Session 7:  The Digital Revolution and Tomorrow’s Gig Economy – Shaping the New Business Era
In this session, industry partners and start-ups leaders will gather to discuss about the emergence of this fast growing interconnected and digitalised economy. Key considerations will include new-age human capital/ talent, IT infrastructure, data privacy security issues, technology innovation, changing business cultures /landscape and ultimately how these elements are transforming users’ lifestyle and tomorrow’s digital societies.
Panellists:
· Vishal Tulsian, CEO, Tunaiku
· Handito Joewono, Chairman, ADEI
· Sebastian Jammer, Group Head Strategic Partnerships and Deals, PT XL Axiata
· Aswin T. Utomo, VP of Engineering, Tokopedia
· Yohannes Glen, VP ICT Security Management, PT. Telkomsel
· Ongki Kurniawan, Executive Director, Grab Indonesia
· Sudhir Syal, CEO and Co-founder, BookMyShow
Moderator:  Virat Patel, Managing Director, Pioneer Consulting
3.40pm
(20min)
Session 8:  AI and Big Data – A Competitive Advantage Driving Digital Innovation
From Hyper-personalization, predicting payments and social credit scoring to detecting fraud and improving customer experience, AI and big data technologies are transforming the digital ecosystem as we know it. The data deluge is now opening for businesses of all sizes, bringing a multitude of opportunities for real-time analysis in pursuit of competitive advantage.
In the current disruptive market environment, data is driving changes to business models with organizations aligning services and products with evolving customer needs while creating additional business value all thanks to embracing emerging opportunities in AI and big data technologies. This coupled with a successful data analytics strategy put companies ahead of the game with regard to digital transformation.
During the session, we will present some emerging trends in AI and big data technology landscape, and possible approaches to leverage the ongoing innovation.
Youssef Ouyhya, VP of Data Engineering, Tokopedia
4.00pm
(20min)
Session 9: Digital Enterprise Architecture Leadership for Industry 4.0
Enterprise architecture and technology innovation leaders are key enablers for the digital business. They are accountable for helping the enterprise balance the risks and benefits of digital business. This session provides insights on how to embark and embrace Industry 4.0 successfully by developing the culture and people’s competencies with digitally ready skillsets for continuous transformation.
Sean Kamal, Program Manager & Senior Enterprise Architect, IASA Asia Pacific
4.20pm
(20min)
Session 10: Watch TV Like Never Before
From the data we’ve gathered here at OONA, it shows that television programs are still highly chosen by the Y and Z generations to get information and entertain themselves, despite that accessing it from the conventional television device is no longer the trend. The interesting thing is, the trend is moving down right when the internet trend is moving up and involved in their daily life.
The Y and Z generation access the internet with various purposes, such as to get into the social media, look for jobs, read news, stream their favorite television programs, and look for ads to find interesting products. Talking about the devices that are used to surf on the internet, it can be seen that smartphone and tablet are on the top, followed by notebook, and the last is computer desktop. It goes along with another fact that underlines that the Y and Z generations are the instant generations.
We build a business model that speaks for the empowering values in our ecosystem and gain profit from advertising. In doing so, as the business actor in the creative digital industry, we have a strong commitment in presenting new impacts with the innovations we constantly develop.
Setyo Budianto, Director of Business Development, Metranet
4.40pm
(20min)
Session 11:  Lessons for Indonesia from China’s Digital Economy Developments
· Developments in mobile, broadband, OTT, ecommerce, e-payments, gaming and Super Apps
· Digital initiatives by major players e.g. Baidu Alibaba and Tencent… their emerging business models
· Chinese consumer preferences in digital services
· Implications for Indonesia’s digital economy
David Ratner, Digital Specialist – Manager, Pioneer Consulting
4.45pm Chairman’s Closing Remarks
End of Conference Day 1

FOR SPEAKING AND SPONSORSHIP ENQUIRIES Contact: